RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 129–158 (Mi umn1839)  

This article is cited in 12 scientific papers (total in 12 papers)

Topological analysis of the structure of hydrodynamic flows

O. V. Troshkin


Full text: PDF file (1917 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 153–190

Bibliographic databases:

UDC: 517.951
MSC: 76Exx, 76B47, 76M23, 76B03, 76B07
Received: 07.07.1986

Citation: O. V. Troshkin, “Topological analysis of the structure of hydrodynamic flows”, Uspekhi Mat. Nauk, 43:4(262) (1988), 129–158; Russian Math. Surveys, 43:4 (1988), 153–190

Citation in format AMSBIB
\Bibitem{Tro88}
\by O.~V.~Troshkin
\paper Topological analysis of the structure of hydrodynamic flows
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 129--158
\mathnet{http://mi.mathnet.ru/umn1839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969569}
\zmath{https://zbmath.org/?q=an:0685.76001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..153T}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 153--190
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1839
  • http://mi.mathnet.ru/eng/umn/v43/i4/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Viktor L. Ginzburg, Boris Khesin, “Steady fluid flows and symplectic geometry”, Journal of Geometry and Physics, 14:2 (1994), 195  crossref
    2. A. I. Rylov, “Geometricheskie svoistva nekotorykh linii urovnya v ploskikh i osesimmetrichnykh techeniyakh gaza”, Sib. zhurn. industr. matem., 6:1 (2003), 125–137  mathnet  mathscinet  zmath
    3. J.M. Ancochea, R. Campoamor-Stursberg, F. González-Gascón, “Avoiding ergodicity and turbulence in vector fields”, Physics Letters A, 317:3-4 (2003), 242  crossref  elib
    4. O M Belotserkovskii, A M Oparin, O V Troshkin, V M Chechetkin, “Constructive modelling of structural turbulence: computational experiment”, Phys. Scr, T132 (2008), 014045  crossref
    5. O. M. Belotserkovskii, V. V. Denisenko, A. V. Konyukhov, A. M. Oparin, O. V. Troshkin, V. M. Chechetkin, “Numerical stability analysis of the Taylor–Couette flow in the two-dimensional case”, Comput. Math. Math. Phys., 49:4 (2009), 729–742  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. O. V. Troshkin, “Nonlinear stability of a parabolic velocity profile in a plane periodic channel”, Comput. Math. Math. Phys., 53:11 (2013), 1729–1747  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. O. M. Belotserkovskii, M. S. Belotserkovskaya, V. V. Denisenko, I. V. Eriklintsev, S. A. Kozlov, E. I. Oparina, O. V. Troshkin, S. V. Fortova, “On the development of a wake vortex in inviscid flow”, Comput. Math. Math. Phys., 54:1 (2014), 172–176  mathnet  crossref  crossref  isi  elib  elib
    8. M. S. Belotserkovskaya, O. M. Belotserkovskii, V. V. Denisenko, I. V. Eriklintsev, S. A. Kozlov, E. I. Oparina, O. V. Troshkin, “On the short-wave nature of Richtmyer–Meshkov instability”, Comput. Math. Math. Phys., 56:6 (2016), 1075–1085  mathnet  crossref  crossref  isi  elib
    9. O. V. Troshkin, “On the stability of reverse flow vortices”, Comput. Math. Math. Phys., 56:12 (2016), 2062–2067  mathnet  crossref  crossref  isi  elib
    10. A. B. Morgulis, “Variatsionnye printsipy i ustoichivost otkrytykh techenii idealnoi neszhimaemoi zhidkosti”, Sib. elektron. matem. izv., 14 (2017), 218–251  mathnet  crossref
    11. O. V. Troshkin, “Stability theory for a two-dimensional channel”, Comput. Math. Math. Phys., 57:8 (2017), 1320–1334  mathnet  crossref  crossref  isi  elib
    12. A. A. Illarionov, L. V. Illarionova, “Razreshimost statsionarnoi kraevoi zadachi dlya uravnenii Eilera neodnorodnoi neszhimaemoi zhidkosti”, Dalnevost. matem. zhurn., 18:1 (2018), 48–55  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:402
    Full text:137
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019